# SDR DHL2005782532

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP IB UPPER SURFACE WBL 300 HAS DISBOND AT EDGE OF EXISTING REPAIR.  FOUND 2 EACH DISBONDED AREA OF LOWER SKIN, ALSO REMOVED PREVIOUS REPAIR FROM LOWER SKIN AND CUTOUT DAMAGED AREA APPROX 48 SQ IN IAW B727 SRM 51-40-20 FIG 31.  FABRICATED ON FILLER APPROX 48 SQ IN AND ONE DOUBLER APPROX 9 INCH BY 9 1/2 INCH USING 2024T3 .016 PO NR 9912184 IAW SRM 57-50-2 FIG.4. CLEANED, PREPPED, APPLIED ADHESIVE PRIME & ADHESIVE TO ALL REPAIR SURFACES INCLUDING UPPER SKIN, INSTALLED PARTS & BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG.31. CURED REPAIR, CLEANED,& PERFORMED POST BOND INSP. TO UPPER AND LOWER SURFACES WITH NO DELAM. NOTED IAW B727 SRM 51-40-20 PARA 0. TREATED, PRIMED, & SEALED REPAIR IAW B727 SRM 51-40
